# SDR R61A201803180361

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067373009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND PASSENGER CABIN LT HAND O/B SEAT TRACK FR 23-34, HAS CORROSION AT FR 24, GOUGED AT FR 25, CORROSION AT FR 26, GOUGED AT FR 27, CORROSION AT FR. 28, GOUGED AT FR 30.  REMOVE AND REPLACE SEAT TRACK WITH NEW P/N  170-67373-009.
